Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 22, NWS Hastings, NE

May 11, 2011Adams County, Webster County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 11, 2011, 1:32 PM CDT for Adams County, Webster County, Nebraska. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 1:32 PM CDT (18:32 UTC)
Expired
May 11, 2011, 2:15 PM CDT
In force
43 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 20 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 1:46 PM CDTTORNADOAyr, NETORNADO REPORTED BY TRAINED SPOTTER
May 11, 2:09 PM CDTTSTM WND GST 53Hastings, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 12:16 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 386 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
386 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

684 
WUUS53 KGID 111832
SVRGID
NEC001-181-111915-
/O.NEW.KGID.SV.W.0022.110511T1832Z-110511T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
132 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHWESTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 215 PM CDT

* AT 128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM CAMPBELL TO BLADEN...AND MOVING NORTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HASTINGS...BLADEN...BLUE HILL...HOLSTEIN...ROSELAND...AYR...KENESAW
  AND JUNIATA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4064 9869 4065 9852 4061 9830 4020 9847
      4022 9865 4029 9872
TIME...MOT...LOC 1832Z 198DEG 27KT 4034 9868 4030 9859
          4029 9855
WIND...HAIL 60MPH <.75IN

$$

FAY
1 follow-up statement
245 
WWUS53 KGID 111840
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
140 PM CDT WED MAY 11 2011

NEC001-181-111915-
/O.CON.KGID.SV.W.0022.000000T0000Z-110511T1915Z/
WEBSTER NE-ADAMS NE-
140 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAMS AND
NORTH CENTRAL WEBSTER COUNTIES UNTIL 215 PM CDT...

AT 137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED NEAR BLADEN...MOVING
NORTH AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  HASTINGS...BLUE HILL...HOLSTEIN...ROSELAND...AYR...KENESAW AND
  JUNIATA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4027 9860 4031 9871 4064 9869 4065 9852
      4061 9830 4024 9845
TIME...MOT...LOC 1841Z 198DEG 27KT 4039 9865 4035 9856
          4034 9852
WIND...HAIL 60MPH <.75IN

$$

FAY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:05 PM CDT, 27 minutes earlier.

Area forecast discussion, May 11, 1:05 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
105 PM CDT WED MAY 11 2011

.DISCUSSION...UPDATED THE FORECAST FOR FOR THE NEW SEVERE
THUNDERSTORM WATCH WHICH IS VALID UNTIL 5 PM.

&&

.AVIATION...18Z KGRI TAF. A MORE DIFFICULT FORECAST FOR THIS GO
AROUND AS A SURFACE BOUNDARY SLOWLY WORK TO THE WEST TOWARD THE
TERMINAL. THIS WILL AFFECT WIND DIRECTION AS WIND WILL BECOME MORE
LIGHT AND VARIABLE WITH THE BOUNDARY APPROACHING AND TURN MORE
EAST AND SOUTHEAST AS THE BOUNDARY MOVES WEST OF THE TERMINAL. A SOLID
LINE OF THUNDERSTORMS IS MAKING ITS WAY TO THE NORTH THIS AFTERNOON AND
INTERPOLATION TOOLS BRING THEM TO THE TERMINAL DURING THE
AFTERNOON. STRONG WIND AND HAIL ARE POSSIBLE AT THE TERMINAL THIS
AFTERNOON...BUT NOT A CERTAINTY.

&&

.PREV DISCUSSION... /ISSUED 1112 AM CDT WED MAY 11 2011/

DISCUSSION...UPDATED THE FORECAST THIS MORNING TO ACCOUNT FOR A
DIFFERENT ORIENTATION OF THE SURFACE FRONT TO MORE OF A NORTHEAST
TO SOUTHWEST DIRECTION. THIS FRONT WILL SLOWLY ROTATE TO THE WEST
AS THE SURFACE LOW PULLS TO THE EAST OUT OF COLORADO INTO KANSAS.
THE FIRST MAJOR WAVE OF STORMS IS MOVING UP THROUGH KANSAS AND
WILL PROBABLY BE IN THE EXTREME SOUTHERN CWA JUST BEFORE NOON.

PREV DISCUSSION... /ISSUED 326 AM CDT WED MAY 11 2011/

DISCUSSION...MAIN FORECAST CONCERN WILL BE CHANCES FOR SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY.

THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHEAST NEBRASKA AND WESTERN
NEBRASKA. BOTH OF THESE AREAS OF THUNDERSTORMS ARE GENERALLY ALONG
OR TO THE NORTH OF A WARM FRONT STRETCHING FROM THE SURFACE LOW IN
SOUTHEAST COLORADO TO NORTHERN IOWA.

THERE REMAINS A FEW DIFFERENCES BETWEEN THE MODELS THOUGH THEY ARE
FAIRLY MINOR. THE MAIN DIFFERENCE IS THAT THE GFS IS FURTHER NORTH
WITH THE SYSTEM THAT WILL BE AFFECTING THE AREA. EVEN WITH THIS
DIFFERENCE...THE END RESULT WILL BE SIMILAR. AN UPPER LEVEL LOW WILL
MOVE INTO THE CENTRAL PLAINS TODAY AND CONTINUE TO MOVE THROUGH THE
AREA THROUGH FRIDAY. AS THE UPPER LOW MOVES THROUGH...A SURFACE LOW
WILL MOVE THROUGH KANSAS. A WARM FRONT WILL EXTEND TO THE EAST OR
NORTHEAST FROM THE LOW WITH A DRY LINE TO THE SOUTH.

THIS MORNING THERE WILL BE A POSSIBILITY OF SOME THUNDERSTORMS
ACROSS THE AREA...BUT THESE SHOULD BE ALONG AND TO THE NORTH OF THE
WARM FRONT IN SOME WARM/MOIST ADVECTION OVER THE WARM FRONT. BY
AFTERNOON THE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE WARM
FRONT NEAR THE SURFACE LOW AS ENERGY FROM THE UPPER LOW MOVES INTO
THE AREA. THUNDERSTORMS WILL SPREAD ACROSS THE AREA THIS AFTERNOON
AND INTO THE EVENING. THE BEST CHANCE FOR SEVERE WEATHER WILL BE IN
THE SOUTH AND EASTERN PARTS OF THE FORECAST AREA NEAR THE WARM
FRONT. DURING THE EVENING THE WARM FRONT LIFTS A LITTLE TO THE NORTH
AND THE THUNDERSTORM CHANCES WILL BE BETTER FURTHER NORTH. BY LATE
TONIGHT THE MUCAPE DIMINISHES AND THUNDERSTORMS WILL BECOME MORE
ISOLATED. THURSDAY MORNING THERE IS A DRY SLOT THAT MOVES ACROSS THE
EASTERN PART OF THE AREA...BUT THERE COULD BE A FEW SHOWERS. AS THE
UPPER LOW MOVES TO THE EAST THURSDAY AFTERNOON AND EVENING THE
CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS MOVE BACK INTO THE
AREA WITH A LITTLE BIT OF WRAP AROUND PRECIPITATION. FINALLY ON
FRIDAY THE UPPER LOW MOVES TO THE EAST AND PRECIPITATION SHOULD
GRADUALLY MOVE OUT OF THE AREA. MADE FEW CHANGES TO SATURDAY AND
BEYOND.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AVIATION/UPDATE...HEINLEIN
Hazardous weather outlook, May 11, 5:06 AM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
506 AM CDT WED MAY 11 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
121200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
506 AM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA TODAY AND
TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON
AND EVENING. HAIL TO THE SIZE OF GOLF BALLS AND THUNDERSTORM WIND
GUSTS TO 60 MPH WILL BE THE PRIMARY THREATS. ISOLATED TORNADOES
ARE ALSO POSSIBLE THIS AFTERNOON AND EVENING FOR PORTIONS OF NORTH
CENTRAL KANSAS SOUTH OF A LINE FROM PHILLIPSBURG TO BELOIT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, May 11, 12:43 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1243 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     HAIL             RANDALL                 39.64N 98.05W
05/11/2011  E1.00 INCH       JEWELL             KS   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZE HAIL

&&

REED
Special weather statement, May 11, 12:48 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1248 PM CDT WED MAY 11 2011

KSZ006-NEZ084-085-111815-
FRANKLIN NE-SMITH KS-WEBSTER NE-
1248 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WEBSTER...
SOUTHEASTERN FRANKLIN AND NORTHERN SMITH COUNTIES UNTIL 115 PM CDT...

AT 1246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES SOUTH OF RIVERTON...OR 31 MILES
NORTHEAST OF PHILLIPSBURG...MOVING NORTH AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RIVERTON...
  FRANKLIN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4024 9897 4024 9866 3991 9870 3996 9902
TIME...MOT...LOC 1748Z 180DEG 28KT 3996 9880

FAY
Local storm report, May 11, 1:00 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
100 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     HAIL             FORMOSO                 39.78N 97.99W
05/11/2011  E0.88 INCH       JEWELL             KS   PUBLIC

            HEAVY RAIN, DRIVEWAY FLOODED.

&&

REED
Local storm report, May 11, 1:10 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
110 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     HAIL             2 N RANDALL             39.67N 98.05W
05/11/2011  E1.00 INCH       JEWELL             KS   LAW ENFORCEMENT

            ALSO HEAVY RAIN WITH VISIBILITY OF 150 FT. 35-40 MPH WIND
            GUSTS.

&&

HEINLEIN
Special weather statement, May 11, 1:11 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
111 PM CDT WED MAY 11 2011

NEZ084>086-111900-
FRANKLIN NE-NUCKOLLS NE-WEBSTER NE-
111 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...EXTREME WESTERN
NUCKOLLS AND EASTERN FRANKLIN COUNTIES UNTIL 200 PM CDT...

AT 109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RIVERTON TO INAVALE
TO RED CLOUD...AND MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  RED CLOUD...
  CAMPBELL...
  COWLES...
  GUIDE ROCK...
  BLADEN...
  ROSEMONT...
  BLUE HILL...
  LAWRENCE...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4002 9826 4000 9858 4008 9891 4035 9871
      4035 9825
TIME...MOT...LOC 1811Z 229DEG 28KT 4016 9876 4014 9864
          4006 9855

FAY
Special weather statement, May 11, 1:11 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
111 PM CDT WED MAY 11 2011

NEZ086-087-111845-
NUCKOLLS NE-THAYER NE-
111 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN THAYER AND EASTERN
NUCKOLLS COUNTIES UNTIL 145 PM CDT...

AT 109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BYRON...OR 32 MILES NORTH OF CONCORDIA...
MOVING NORTH AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RUSKIN...
  DESHLER...
  OAK...
  CARLETON...
  DAVENPORT...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4000 9765 4000 9793 4001 9794 4034 9794
      4035 9761
TIME...MOT...LOC 1811Z 191DEG 26KT 4004 9776

BRYANT

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:52 AM CDTSpecial Weather StatementGIDYork38 min
May 11, 12:48 PM CDTSpecial Weather StatementGIDFranklin27 min
May 11, 1:11 PM CDTSpecial Weather StatementGIDWebster49 min
May 11, 1:24 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer51 min
May 11, 1:47 PM CDTTornado WarningGIDAdams28 min
May 11, 1:59 PM CDTTornado WarningGIDAdams20 min
May 11, 2:08 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore37 min
May 11, 2:22 PM CDTSevere Thunderstorm WarningGIDHamilton, York38 min
May 11, 2:41 PM CDTTornado WarningGIDYork24 min
May 11, 2:48 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick, Nance, Polk and 1 more42 min
May 11, 2:50 PM CDTTornado WarningGIDHamilton, Polk, York25 min
May 11, 2:58 PM CDTSevere Thunderstorm WarningGIDHamilton, York32 min
May 11, 3:03 PM CDTTornado WarningGIDHamilton, Merrick, Nance, Polk27 min
May 11, 3:14 PM CDTTornado WarningGIDPolk12 min
May 11, 3:23 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Nance, Polk40 min
May 11, 3:28 PM CDTTornado WarningGIDMerrick, Nance15 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.